Alert archive / Alabama / Special Weather Statements in 2016
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Jul 9, 2016, 2:25 PM CDT for Chilton County, Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2016, 2:25 PM CDT (19:25 UTC)
- Expired
- Jul 9, 2016, 3:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Birmingham, AL
County Chilton County, AL
The radar
The Birmingham radar (KBMX), 35 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
072
WWUS84 KBMX 091925
SPSBMX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT SAT JUL 9 2016
ALZ035-092015-
CHILTON AL-
225 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHILTON COUNTY UNTIL 315
PM CDT...
AT 224 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GAP OF THE MOUNTAIN...OR NEAR CLANTON...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALERA...CLANTON...JEMISON...THORSBY...GAP OF THE MOUNTAIN...
HIGGINS FERRY PARK...VERBENA...MITCHELL LAKE...LAY LAKE DAM...
LAY LAKE...I 65 REST AREA...WAXAHATCHEE CREEK...MINOOKA PARK...
LOMAX...COOPER AND MITCHELL DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3293 8688 3307 8688 3307 8661 3305 8662
3306 8660 3302 8656 3302 8652 3293 8651
3291 8649 3287 8648 3286 8645 3283 8646
3282 8646 3275 8638 3275 8641 3271 8641
3271 8654
TIME...MOT...LOC 1924Z 258DEG 19KT 3289 8664
$$
32/DAVISWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Jul 9, 12:56 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Jul 9, 12:56 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1256 PM CDT SAT JUL 9 2016 .UPDATE... For 18Z Aviation. && .DISCUSSION... Scattered showers and thunderstorms are already developing, mainly ahead of an outflow boundary from an earlier MCS in Tennessee. Given the large CAPE values, lapse rates, and dry air aloft, conditions appear favorable for microbursts. Therefore a mention of isolated severe wind gusts was added to the HWO. Models aren't handling overall radar trends very well, with high-res guidance suggesting highest rain chances may actually be in the southern counties. More adjustments will be needed through the day. Outside of the thunderstorms, dangerous heat index values exist. Added a few counties to the heat advisory based on trends. 32/Davis && .AVIATION... 18Z TAF Discussion. Scattered to numerous showers and storms will continue this afternoon. Added a TEMPO for TSRA at MGM/TOI/TCL where the greatest near-term chances of TSRA are, with VCTS elsewhere. Storms will be capable of gusty winds. Storms will diminish overnight. Some fog may be possible tonight depending on where the heaviest rainfall is. This will be re-evaluated in the next TAF issuance. 32/Davis && .FIRE WEATHER... Heat and humidity levels will remain high on Saturday and produce afternoon heat indices at or above 105 degrees for the western and southern counties. Rain chances will increase over the weekend, especially over north Alabama. && .PREV DISCUSSION... /Issued 411 AM CDT SAT JUL 9 2016/ Two main forecast issues today -- the heat, and the increase in rain chances. Unfortunately, these two issues are somewhat affected by one another. First off, given the forecast temperatures and dewpoints, and resultant heat index values, we are going to go ahead and issue a Heat Advisory for today for a portion of our area. That area stretches from Eufaula and Phenix City westward, to include metro Montgomery, and further to Selma and Demopolis, and then arcing north to Tuscaloosa and Birmingham. I'm actually especially concerned with Birmingham -- the temperature there hasn't dropped below 80 degrees in almost 2 whole days, and hasn't been below 75 degrees in about a week. Although nighttime temps are no longer typically a consideration in the decision to issue a Heat Advisory, I can't ignore the potential for heat building up in any non-air conditioned parts of the city. Now, having said all that, there does appear to be some potential relief coming -- at least on the northern end of the Advisory area. An upper level shortwave is forecast to bring scattered to numerous showers and thunderstorms to the north half of the state later today. The timing of the rain's arrival will be crucial in determining how high the heat index gets across the north. There is a batch of convection already out there, near and north and Memphis. But radar loops show that there is very little southward component to the motion of those storms. It very well might not be until mid-afternoon before we either see a new batch of storms develop down here, or ongoing convection upstream pushes down into our area (or a combination of both). Then again, extensive cloud cover associated with nearby rain (even if it isn't actively raining here) could also help to limit the amount of heating father north. So, basically, I have a bit higher confidence in reaching Heat Advisory criteria (heat index of 105+) in the south. But the lack of cooling at night, and the chance of heating up before the rain arrives, is (in my opinion) enough to justify the Advisory going farther north. Will take this time to note the "Marginal" designation for most of our area on SPC's Day 1 SWO. There's bound to be some strong storms out there. Perhaps one or two that grow strong enough to warrant the issuance of a warning. But I don't see anything synoptically evident that suggests anything more than that. Of course, the mesoscale drives much of the thunderstorm threats this time of year, and we will need to take a look at how things transpire later this morning to re-assess the severe potential for this afternoon. Fairly high rain chances will stay in the forecast through the rest of the weekend as well, with an upper level low forecast to meander around the southeast states. That low eventually lifts north and eastward by Monday or Tuesday next week, and we go back to a very weak flow, mesoscale dominated, pattern. /61/ && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 88 70 88 71 / 40 50 40 50 30 Anniston 72 88 71 89 71 / 40 50 40 50 30 Birmingham 76 89 75 89 75 / 40 50 40 50 30 Tuscaloosa 74 89 72 90 73 / 40 50 40 50 30 Calera 73 89 72 89 72 / 40 60 40 50 30 Auburn 74 90 73 90 73 / 40 60 40 40 20 Montgomery 75 92 74 92 74 / 30 60 40 40 20 Troy 74 90 72 92 73 / 30 60 40 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT this evening For the following counties: Autauga...Barbour...Bibb...Bullock...Calhoun... Chilton...Clay...Coosa...Dallas...Elmore...Greene...Hale... Jefferson...Lee...Lowndes...Macon...Marengo...Montgomery... Perry...Pickens...Pike...Russell...Shelby...St. Clair...Sumter... Talladega...Tallapoosa...Tuscaloosa. &&
Hazardous weather outlook, Jul 9, 10:07 AM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1007 AM CDT SAT JUL 9 2016 ALZ011>015-017>050-101815- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1007 AM CDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. HEAT INDEX VALUES OVER 105 DEGREES ARE EXPECTED TODAY FOR A LARGE PORTION OF CENTRAL ALABAMA. A HEAT ADVISORY IS IN EFFECT FROM NOON TO 9 THIS EVENING FOR THE AFFECTED AREAS. ISOLATED SEVERE STORMS ARE POSSIBLE TODAY ACROSS ALL OF CENTRAL ALABAMA. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS UP TO 60 MPH. THE THREAT FOR SEVERE STORMS WILL DIMINISH THIS EVENING WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 9, 2:00 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT SAT JUL 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG SPRING GARDEN 34.00N 85.53W
07/09/2016 CHEROKEE AL EMERGENCY MNGR
TREE DOWN ON INTERSECTION OF CR12 AND CR29 EST WIND SPEED
AT 40-50MPH
&&
CBAIRDSpecial weather statement, Jul 9, 2:05 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
205 PM CDT SAT JUL 9 2016
ALZ046-091930-
BULLOCK AL-
205 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BULLOCK COUNTY UNTIL 230
PM CDT...
AT 205 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FRANKLIN FIELD...OR NEAR UNION SPRINGS...MOVING EAST AT 10 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
UNION SPRINGS...FRANKLIN FIELD...ABERFOIL...
SEDGEFIELD AND THREE NOTCH.
LAT...LON 3220 8587 3223 8560 3223 8555 3202 8555
3202 8584
TIME...MOT...LOC 1905Z 259DEG 9KT 3213 8578
32/DAVISSpecial weather statement, Jul 9, 2:16 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
216 PM CDT SAT JUL 9 2016
ALZ022-092000-
PICKENS AL-
216 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PICKENS COUNTY UNTIL
300 PM CDT...
AT 216 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CARROLLTON...MOVING NORTHEAST AT 30 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALICEVILLE...GORDO...REFORM...CARROLLTON...MCMULLEN...
JOHNSTON LAKE...GARDEN...BENEVOLA...ASHCRAFT CORNER...
NORTH PICKENS AIRPORT...PIONEER...KIRK...LUBBUB...DILLBURG AND OWENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3353 8791 3353 8786 3349 8784 3315 8784
3312 8793 3308 8797 3307 8802 3305 8803
3306 8804 3304 8804 3304 8805 3305 8807
3305 8808 3304 8808 3317 8825
TIME...MOT...LOC 1916Z 226DEG 25KT 3325 8805
32/DAVISSpecial weather statement, Jul 9, 2:19 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
219 PM CDT SAT JUL 9 2016
ALZ036-092000-
COOSA AL-
219 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COOSA COUNTY UNTIL 300 PM
CDT...
AT 219 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BENTLEYVILLE...OR NEAR ROCKFORD...MOVING SOUTHEAST AT 10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKFORD...WEOGUFKA...EQUALITY...LYLE...HIGHWAY 9 AND HIGHWAY 22...
CREWSVILLE...COTTAGE GROVE...PENTONVILLE...BENTLEYVILLE...HANOVER...
SPEED...NIXBURG...MORIAH...HISSOP AND RAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3275 8611 3275 8622 3286 8640 3304 8631
3295 8601 3291 8601
TIME...MOT...LOC 1919Z 297DEG 8KT 3292 8628
32/DAVISSpecial weather statement, Jul 9, 2:22 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
222 PM CDT SAT JUL 9 2016
ALZ034-092000-
BIBB AL-
222 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR BIBB COUNTY UNTIL 300 PM CDT...
AT 222 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
EOLINE...OR NEAR BRENT...MOVING NORTHEAST AT 25 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRENT...CENTREVILLE...VANCE...WOODSTOCK...WEST BLOCTON...
BRIERFIELD IRONWORKS PARK...TALLADEGA NATIONAL FOREST...
WEST CENTREVILLE...EOLINE...NORTH BIBB...LOW GAP...ASHBY...LAWLEY...
MERTZ...RANDOLPH...HEBRON...BIBB COUNTY AIRPORT...SIX MILE...
TRIO AND HARMON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3301 8732 3309 8731 3313 8728 3313 8720
3319 8720 3323 8715 3324 8712 3322 8710
3325 8708 3325 8703 3317 8703 3316 8698
3310 8697 3306 8693 3305 8688 3284 8688
3283 8732 3287 8732 3288 8742 3300 8742
TIME...MOT...LOC 1922Z 237DEG 23KT 3299 8726
32/DAVISSpecial weather statement, Jul 9, 2:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
225 PM CDT SAT JUL 9 2016
ALZ035-092015-
CHILTON AL-
225 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHILTON COUNTY UNTIL 315
PM CDT...
AT 224 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
GAP OF THE MOUNTAIN...OR NEAR CLANTON...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CALERA...CLANTON...JEMISON...THORSBY...GAP OF THE MOUNTAIN...
HIGGINS FERRY PARK...VERBENA...MITCHELL LAKE...LAY LAKE DAM...
LAY LAKE...I 65 REST AREA...WAXAHATCHEE CREEK...MINOOKA PARK...
LOMAX...COOPER AND MITCHELL DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3293 8688 3307 8688 3307 8661 3305 8662
3306 8660 3302 8656 3302 8652 3293 8651
3291 8649 3287 8648 3286 8645 3283 8646
3282 8646 3275 8638 3275 8641 3271 8641
3271 8654
TIME...MOT...LOC 1924Z 258DEG 19KT 3289 8664
32/DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 4:16 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Calhoun, Chilton and 22 more | 15 hr |
| Jul 9, 11:06 AM CDT | Special Weather Statement | BMX | Cherokee | 24 min |
| Jul 9, 11:32 AM CDT | Special Weather Statement | BMX | Chambers | 43 min |
| Jul 9, 12:00 PM CDT | Special Weather Statement | BMX | Dallas | 30 min |
| Jul 9, 12:14 PM CDT | Special Weather Statement | BMX | Cherokee, Etowah | 46 min |
| Jul 9, 12:22 PM CDT | Special Weather Statement | BMX | Marengo | 53 min |
| Jul 9, 12:28 PM CDT | Special Weather Statement | BMX | Lee | 47 min |
| Jul 9, 12:29 PM CDT | Special Weather Statement | BMX | Pike | 46 min |
| Jul 9, 12:42 PM CDT | Special Weather Statement | BMX | Greene | 33 min |
| Jul 9, 12:47 PM CDT | Special Weather Statement | BMX | Lee | 28 min |
| Jul 9, 12:57 PM CDT | Special Weather Statement | BMX | Cherokee | 48 min |
| Jul 9, 1:06 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 24 min |
| Jul 9, 1:13 PM CDT | Special Weather Statement | BMX | Pike | 47 min |
| Jul 9, 1:19 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 41 min |
| Jul 9, 1:23 PM CDT | Special Weather Statement | BMX | Autauga | 37 min |
| Jul 9, 1:33 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 42 min |
| Jul 9, 1:36 PM CDT | Special Weather Statement | BMX | Hale, Perry | 39 min |
| Jul 9, 1:42 PM CDT | Special Weather Statement | BMX | Pickens | 48 min |
| Jul 9, 1:50 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 25 min |
| Jul 9, 1:54 PM CDT | Special Weather Statement | BMX | Chilton | 51 min |
| Jul 9, 1:57 PM CDT | Special Weather Statement | BMX | Etowah | 33 min |
| Jul 9, 1:58 PM CDT | Special Weather Statement | BMX | Autauga | 32 min |
| Jul 9, 2:05 PM CDT | Special Weather Statement | BMX | Bullock | 25 min |
| Jul 9, 2:16 PM CDT | Special Weather Statement | BMX | Pickens | 44 min |
| Jul 9, 2:19 PM CDT | Special Weather Statement | BMX | Coosa | 41 min |
| Jul 9, 2:22 PM CDT | Special Weather Statement | BMX | Bibb | 38 min |
| Jul 9, 2:30 PM CDT | Special Weather Statement | BMX | Montgomery | 30 min |
| Jul 9, 2:32 PM CDT | Special Weather Statement | BMX | Tallapoosa | 43 min |
| Jul 9, 2:36 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 24 min |
| Jul 9, 2:42 PM CDT | Special Weather Statement | BMX | Russell | 33 min |
| Jul 9, 2:48 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 27 min |
| Jul 9, 2:50 PM CDT | Special Weather Statement | BMX | Chilton | 40 min |
| Jul 9, 3:04 PM CDT | Special Weather Statement | BMX | Walker | 26 min |
| Jul 9, 3:14 PM CDT | Special Weather Statement | BMX | Bullock, Montgomery | 46 min |
| Jul 9, 3:17 PM CDT | Special Weather Statement | BMX | Walker | 28 min |
| Jul 9, 3:22 PM CDT | Special Weather Statement | BMX | Tallapoosa | 23 min |
| Jul 9, 3:27 PM CDT | Special Weather Statement | BMX | St. Clair | 33 min |
| Jul 9, 3:29 PM CDT | Special Weather Statement | BMX | Jefferson | 31 min |
| Jul 9, 3:32 PM CDT | Special Weather Statement | BMX | Shelby | 28 min |
| Jul 9, 3:38 PM CDT | Special Weather Statement | BMX | Blount | 37 min |
| Jul 9, 3:43 PM CDT | Special Weather Statement | BMX | Randolph | 32 min |
| Jul 9, 3:48 PM CDT | Special Weather Statement | BMX | Shelby, Talladega | 42 min |
| Jul 9, 3:49 PM CDT | Special Weather Statement | BMX | Fayette | 41 min |
| Jul 9, 3:52 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jul 9, 3:55 PM CDT | Special Weather Statement | BMX | Tallapoosa | 50 min |
| Jul 9, 4:16 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 19 min |
| Jul 9, 4:28 PM CDT | Special Weather Statement | BMX | Jefferson | 32 min |
| Jul 9, 4:32 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 28 min |
| Jul 9, 4:58 PM CDT | Special Weather Statement | BMX | Walker | 32 min |
| Jul 9, 5:02 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 28 min |
| Jul 9, 6:02 PM CDT | Areal Flood Advisory | BMX | Walker | 58 min |
| Jul 9, 6:59 PM CDT | Areal Flood Advisory | BMX | Walker | 61 min |
Nearby
Special Weather Statements in Alabama, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.